Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6580
Title: Su un problema di minimalità per gruppi finiti
Authors: Curzio, Mauro
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Mauro Curzio, "Su un problema di minimalità per gruppi finiti", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 78-84.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Siano$A,N,N^{(p)}$le proprietà gruppali rispettivamente dell'abelianità, della nilpotenza, della p-nilpotenza. Un $A_{2}-gruppo$ finito non risolubile è isomorfo al gruppo alterno $U_{5}$ , un $N_{2}-gruppo$ finito semplice è isomorfo a $U_{5}$, un $N\underset{2}{^{(p)}}-gruppo$ finito è risolubile. I risultati precedenti costituiscono una generalizzazione del noto teorema Iwasawa-Schmidt.
Let be $A,N,N^{(p)}$group properties of abelianity, of nilpotence and of p-nilpotence respectively. A finite non solvable $A_{2}-group$ is isomorphic to the alternating group $U_{5}$ , a finite simple $N\underset{2}{^{(p)}}-group$ is solvable. These results form a generalization of the well-known theorem of Iwasawa-Schmidt.
URI: http://hdl.handle.net/10077/6580
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat 
CurzioRendMat04.pdf430.97 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

669
checked on Feb 24, 2018

Download(s)

264
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.